Some remarkable pure martingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 2, p. 287-299
@article{AIHPB_2003__39_2_287_0,
     author = {Beghdadi-Sakrani, Samia},
     title = {Some remarkable pure martingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {39},
     number = {2},
     year = {2003},
     pages = {287-299},
     doi = {10.1016/S0246-0203(02)00018-3},
     zbl = {1017.60054},
     mrnumber = {1962137},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2003__39_2_287_0}
}
Beghdadi-Sakrani, S. Some remarkable pure martingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 2, pp. 287-299. doi : 10.1016/S0246-0203(02)00018-3. http://www.numdam.org/item/AIHPB_2003__39_2_287_0/

[1] J. Azéma, C. Rainer, M. Yor, Une propriété des martingales pures, in: Sém. Prob. XXX, Lecture Notes in Math., 1626, Springer, 1996, pp. 243-254. | Numdam | MR 1459487 | Zbl 0857.60076

[2] J. Azéma, M. Yor, Sur les zéros des martingales continues, in: Sém. Prob. XXVI, Lecture Notes in Math., 1526, Springer, 1992, pp. 248-306. | Numdam | MR 1231999 | Zbl 0765.60038

[3] M.T. Barlow, M. Émery, F.B. Knight, S. Song, M. Yor, Autour d'un théorème de Tsirel'son sur les filtrations browniennes et non-browniennes, in: Sém. Prob. XXXII, Lecture Notes in Math., 1686, Springer, 1998, pp. 264-305. | Numdam | MR 1655299 | Zbl 0914.60064

[4] M.T. Barlow, J. Pitman, M. Yor, On Walsh's Brownian motions, in: Sém. Prob. XXIII, Lecture Notes in Math., 1372, Springer, 1989, pp. 275-293. | Numdam | Zbl 0747.60072

[5] M.T. Barlow, M. Yor, Sur la construction d'une martingale continue, de valeur absolue donnée, in: Sém. Prob. XIV, Lecture Notes in Math., 784, Springer, 1980, pp. 62-75. | Numdam | MR 580109 | Zbl 0426.60047

[6] C. Dellacherie, P.A. Meyer, Probabilités et potentiel, Chapter V à VIII, Théorie des martingales, Hermann, 1980. | MR 566768 | Zbl 0464.60001

[7] C. Donati-Martin, Y. Hu, Penalization of the Wiener measure and principal values, Preprint.

[8] L. Dubins, G. Schwarz, On extremal martingales distributions, Proc. Fifth Berkeley Symp. 2 (1) (1967) 295-297. | MR 216557 | Zbl 0233.60045

[9] M. Émery, W. Schachermayer, Brownian filtrations are not stable under equivalent time-changes, in: Sém. Prob. XXXIII, Lecture Notes in Math., 1709, Springer, 1999, pp. 267-276. | Numdam | MR 1768000 | Zbl 0949.60087

[10] H.J. Engelbert, W. Schmidt, On solutions of stochastic differential equations without drift, Z.W. 68 (1985) 287-317. | MR 771468 | Zbl 0535.60049

[11] H.J. Engelbert, W. Schmidt, Strong Markov continuous local martingales and solutions of one-dimensional stochastic differential equations III, Math. Nachr. 151 (1991) 149-197. | MR 1121203 | Zbl 0731.60053

[12] Th. Jeulin, Semimartingales et grossissement d'une filtration, Lecture Notes in Math., 833, Springer, 1980. | MR 604176 | Zbl 0444.60002

[13] F.B. Knight, On invertibility of martingale time changes, in: Sém. Stoch. Proc., Birkhäuser, Basel, 1988, pp. 193-221. | MR 1046417 | Zbl 0646.60051

[14] T. Lindvall, L.C.G. Rogers, Coupling of multidimensional diffusions by reflection, Ann. Probab. 14 (1986) 860-872. | MR 841588 | Zbl 0593.60076

[15] P.A. Meyer, C. Stricker, M. Yor, Sur une formule de la théorie du balayage, in: Sém. Prob. XIII, Lecture Notes in Math., 721, Springer, 1979, pp. 478-487. | Numdam | MR 544817 | Zbl 0415.60031

[16] Y. Ouknine, M. Rutkowski, Local times of functions of continuous semimartingales, Stoch. Anal. Appl. 13 (1995) 211-232. | MR 1324099 | Zbl 0826.60064

[17] M. Pratelli, Le support exact du temps local d'une martingale continue, in: Sém. Prob. XIII, Lecture Notes in Math., 721, Springer, 1979, pp. 126-131. | Numdam | MR 544785 | Zbl 0409.60047

[18] D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer, 1999. | MR 1725357 | Zbl 0917.60006

[19] D.W. Stroock, M. Yor, On extremal solutions of martingale problems, Ann. Sci. Ecole Norm. Sup. 13 (1980) 95-164. | Numdam | MR 584083 | Zbl 0447.60034

[20] D.W. Stroock, M. Yor, Some remarkable martingales, in: Sém. Prob. XV, Lecture Notes in Math., 850, Springer, 1981, pp. 590-603. | Numdam | MR 622590 | Zbl 0456.60048

[21] S. Watanabe, Generalized Arcsine laws for one-dimensional diffusion processes and random walks, in: Proceedings of Symposia in Pure Mathematics, 57, American Mathematical Society, Providence, RI, 1995, pp. 157-172. | MR 1335470 | Zbl 0824.60080

[22] S. Watanabe, Bilateral Bessel diffusion processes with drift and time inversion, Preprint.

[23] A.K. Zvonkin, A transformation of the phase space of a process that removes the drift, Math. USSR Sbornik 2 (1974) 129-149. | MR 336813 | Zbl 0306.60049